RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 2, Pages 83–85 (Mi faa1721)  

This article is cited in 12 scientific papers (total in 12 papers)

Brief communications

Some remarks on the integrability of the equations of motion of a rigid body in an ideal fluid

A. M. Perelomov


Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:2, 144–146

Bibliographic databases:

UDC: 517.9
Received: 05.05.1980

Citation: A. M. Perelomov, “Some remarks on the integrability of the equations of motion of a rigid body in an ideal fluid”, Funktsional. Anal. i Prilozhen., 15:2 (1981), 83–85; Funct. Anal. Appl., 15:2 (1981), 144–146

Citation in format AMSBIB
\Bibitem{Per81}
\by A.~M.~Perelomov
\paper Some remarks on the integrability of the equations of motion of a rigid body in an ideal fluid
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 2
\pages 83--85
\mathnet{http://mi.mathnet.ru/faa1721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=617480}
\zmath{https://zbmath.org/?q=an:0495.70016}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 2
\pages 144--146
\crossref{https://doi.org/10.1007/BF01082293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MU34400016}


Linking options:
  • http://mi.mathnet.ru/eng/faa1721
  • http://mi.mathnet.ru/eng/faa/v15/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, “Theta functions and non-linear equations”, Russian Math. Surveys, 36:2 (1981), 11–92  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. P. Novikov, “The Hamiltonian formalism and a many-valued analogue of Morse theory”, Russian Math. Surveys, 37:5 (1982), 1–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Trofimov, A. T. Fomenko, “Dynamical systems on the orbits of linear representations of Lie groups and the complete integrability of certain hydrodynamical systems”, Funct. Anal. Appl., 17:1 (1983), 23–29  mathnet  crossref  mathscinet  zmath  isi
    4. O. I. Bogoyavlenskii, “Integrable Euler equations on Lie algebras arising in problems of mathematical physics”, Math. USSR-Izv., 25:2 (1985), 207–257  mathnet  crossref  mathscinet  zmath
    5. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. V. Bolsinov, “Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution”, Math. USSR-Izv., 38:1 (1992), 69–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Yu. N. Fedorov, “Lax representations with a spectral parameter defined on coverings of hyperelliptic curves”, Math. Notes, 54:1 (1993), 728–738  mathnet  crossref  mathscinet  zmath  isi
    8. A. M. Perelomov, “Kovalevskaya Top: An Elementary Approach”, Theoret. and Math. Phys., 131:2 (2002), 612–620  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Skrypnyk, T, “Deformations of loop algebras and classical integrable systems: Finite-dimensional Hamiltonian systems”, Reviews in Mathematical Physics, 16:7 (2004), 823  crossref  isi
    10. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    11. I. A. Bizyaev, V. V. Kozlov, “Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method”, Sb. Math., 206:12 (2015), 1682–1706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. Pantelis A. Damianou, “Poisson Brackets after Jacobi and Plücker”, Regul. Chaotic Dyn., 23:6 (2018), 720–734  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:252
    Full text:113
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020